MathSciNet Relay Station
MathSciNet bibliographic data
MR1139495 (94d:33005) 33C45 (43A62)
Lasser, R. Orthogonal polynomials and hypergroups. II. The symmetric case. Trans. Amer. Math. Soc. 341 (1994), no. 2, 749–770.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement